# SDR SWAA2023092899973

- Difficulty date: September 13, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 38,813 hours, 23,854 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Peeling
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA CENTER FLOOR PANEL 221EF TOP SKIN PEELING OFF<[01] REPLACED MAIN CABIN FWD CENTER FLOOR PANEL # 221EF REF. B737-700 AMM 53-21-00-400-801. FLOOR PANEL 221EF WILL BE INSTALL ON FAULT TTG8Q00MLR0U;[02] VERIFIED REPLACEMENT AND TTG8Q00MLR0U FOR INSTALLATION.
